# SDR DALA2024062506478

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409109) FLOOR SURPORT DAMAGED AT PANEL HOLE AT STA 967+5 RBL20, WL208. REMOVED AND REPLACED FLOOR SUPPORT IM STA 967+5 RBL 20, WL208 IAW B737-800 SRM 51-40-02-0G, AND DWG BOING . 140A9870.
